# SDR DL73K971503

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING OUTBOARD AFT SUPPORT FITTING FOR THE MAIN LANDING GEAR BEAM WAS FOUND CRACKED.  THE CRACKING IS TYPICAL TO THAT DESCRIBED IN S/B 737-57-1216, REV 1.  THE CRACK WILL REMAIN IN SERVICE ON A TIME LIMITED BASIS AND WILL BE REPAIRED ACCORDING TO THE S/B.
